MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator? COLD; Snare, Non-Electrical

BOSTON SCIENTIFIC CORPORATION Captivator? COLD; Snare, Non-Electrical
Model Number M00561100
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cold snare was used during a colonoscopy procedure performed on an unknown date.During the procedure, the snare loop was unable to cut the polyp.Additional force on the handle was used to close the snare, but the poly was still not able to be cut.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.Device evaluation.The device was not returned for analysis; therefore, a technical analysis could not be performed.A device history record review was performed.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of loop failure to cut was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed.The instructions for use (ifu) contain detailed device information and instructions for the device use.There is no evidence that the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced by the physician technique during the procedure or it was related to a device malfunction, "cause not established" is selected as the most probable cause for this event.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
Captivator? COLD
Common Device Name
Snare, Non-Electrical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50803545
Report Number3005099803-2026-03831
Device Sequence Number10589731
Product Code FGX
UDI-Device Identifier08714729971252
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Device Lot Number0038940569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown